Affordable Access

Access to the full text

The formal Kuranishi parameterization via the universal homological perturbation theory solution of the deformation equation

Authors
  • Huebschmann, Johannes
Type
Published Article
Journal
Georgian Mathematical Journal
Publisher
De Gruyter
Publication Date
Oct 05, 2018
Volume
25
Issue
4
Pages
529–544
Identifiers
DOI: 10.1515/gmj-2018-0054
Source
De Gruyter
Keywords
License
Yellow

Abstract

Using homological perturbation theory, we develop a formal version of the miniversal deformation associated with a deformation problem controlled by a differential graded Lie algebra over a field of characteristic zero. Our approach includes a formal version of the Kuranishi method in the theory of deformations of complex manifolds.

Report this publication

Statistics

Seen <100 times